MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC DELTA XL; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC DELTA XL; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS18596
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported there was no spo2 value on displayed on the monitor, showing ¿***¿ to alert the user of the condition.Several requests were sent out by the investigator without a response being sent to provide the necessary information to perform a proper evaluation into the reported issue.With the information needed, a precise root cause could not be determined nor can the malfunction be verified.In addition, there was no draeger service involved as the customer is out of the draeger service contract.Maintenance and repairs on the device are generally handled by a 3rd service provider, or by a hospital technician.Service was offered but the hospital rejected draeger service however, did confirm the issue was due to faulty ibp cuff and there was no malfunction of the monitor itself.H3 other text : device was not returned for evaluation.
 
Event or Problem Description
The customer reported that, while preparing for surgery, the sp02 value could not be viewed on the monitor, and that users swapped out the device.The patient had been hospitalized for acute appendicitis on (b)(6) 2023, due to undergo a laparoscopic appendectomy the same day.The patient was being administered a sodium chloride injection as part of the procedure.Ecg monitoring was reported to function, but no blood oxygen saturation was displayed, and the users swapped out the monitoring device, reporting a prolonging of administration of anesthesia.No patient injury or death was reported.

Brand Name
DELTA XL
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
9784828529
MDR Report Key19404063
Report Number1220063-2024-00061
Device Sequence Number6955934
Product Code MHX
UDI-Device Identifier04049098004169
UDI-Public(01)04049098004169(93)MS18596
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexUnknown